On-line arbitrarily vertex decomposable trees

Hornák, M. and Tuza, Zsolt and Wozniak, M. (2007) On-line arbitrarily vertex decomposable trees. Discrete Applied Mathematics, 155 (11). pp. 1420-1429.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:29
Last Modified: 11 Dec 2012 15:29
URI: https://eprints.sztaki.hu/id/eprint/4967

Update Item Update Item